# SDR AUS20031194

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: W602004022
- Condition: Worn
- Location: Hydraulic Power
- Part time: 23,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT HYDRAULIC SYSTEM LOOM WIRE W602-0040-22 CHAFING ON HYDRAULIC PIPE. LOOM RUNS FROM THE TOP OF THE RT REAR NACELLE TO THE TRAILING EDGE.
